Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Endomorphism rings of formal $ A\sb 0$-modules


Author: Shuji Yamagata
Journal: Trans. Amer. Math. Soc. 320 (1990), 615-623
MSC: Primary 14L05; Secondary 11S31
DOI: https://doi.org/10.1090/S0002-9947-1990-0967319-5
MathSciNet review: 967319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {A_0}$ be the valuation ring of a finite extension $ {K_0}$ of $ {Q_p}$ and $ A \supset {A_0}$ be a complete discrete valuation ring with the perfect residue field. We consider the endomorphism rings of $ n$-dimensional formal $ {A_0}$-modules $ \Gamma $ over $ A$ of finite $ {A_0}$-height with reduction absolutely simple up to isogeny. Especially we prove commutativity of $ {\operatorname{End} _{A,{A_0}}}(\Gamma )$. Given an arbitrary finite unramified extension $ {K_1}$ of $ {K_0}$, a variety of examples (different dimensions and different $ {A_0}$-heights) is constructed whose absolute endomorphism rings are isomorphic to the valuation ring of $ {K_1}$.


References [Enhancements On Off] (What's this?)

  • [1] L. H. Cox, Formal $ A$-modules over $ \mathfrak{p}$-adic integer rings, Compositio Math. 29 (1974), 287-308. MR 0364267 (51:522)
  • [2] J-M. Decauwert, Classification des $ A$-modules formels, C. R. Acad. Sci. Paris Ser. A 282 (1976), 1413-1416. MR 0409484 (53:13239)
  • [3] J. Dieudonné, Introduction to the theory of formal groups, Dekker, New York, 1973. MR 0332802 (48:11128)
  • [4] J-M. Fontaine, Groupes $ p$-divisibles sur les corps locaux, Astérisques 47-48 (1977), 1-262. MR 0498610 (58:16699)
  • [5] M. Hazewinkel, Formal groups and applications, Academic Press, New York, 1978. MR 506881 (82a:14020)
  • [6] T. Honda, On the theory of commutative formal groups, J. Math. Soc. Japan 22 (1970), 213-246. MR 0255551 (41:212)
  • [7] J. Lubin, One-parameter formal Lie groups over $ \mathfrak{p}$-adic integer rings, Ann. of Math. 80 (1964), 464-484. MR 0168567 (29:5827)
  • [8] Y. I. Manin, The theory of commutative formal groups over fields of finite characteristic, Russian Math. Surveys 18 (1963), 1-83. MR 0157972 (28:1200)
  • [9] T. Nakamura, On two-dimensional formal groups over the prime field of characteristic $ p > 0$, J. Algebra 88 (1984), 228-237. MR 741941 (85e:14068)
  • [10] W. C. Waterhouse, On $ p$-divisible groups over complete valuation rings, Ann. of Math. 95 (1972), 55-65. MR 0292823 (45:1905)
  • [11] Y. Yamasaki, On the endomorphism rings of Honda groups $ {H_{n,m}}$ over $ \mathfrak{p}$-adic integer rings, Osaka J. Math. 12 (1975), 457-472. MR 0389929 (52:10758)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L05, 11S31

Retrieve articles in all journals with MSC: 14L05, 11S31


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0967319-5
Keywords: Formal modules (groups), endomorphism rings
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society